# SDR DL76S952252

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410414SP
- Condition: Damaged
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING SHOP INSPECTION, NR 9 L/E SLAT T/E WEDGE WAS REPAIRED FOR HAIL DAMAGE.  REPAIRS ACCOMPLISHED PER SMR 57-43-55.
